Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 33, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this severe thunderstorm warning at Apr 27, 2016, 5:51 AM CDT for Chambers County, Galveston County, Liberty County, Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 5:51 AM CDT (10:51 UTC)
- Expired
- Apr 27, 2016, 6:45 AM CDT
- In force
- 54 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chambers County, TX, Galveston County, TX, Liberty County, TX
The radar
The Houston radar (KHGX), 65 km from the middle of the area, began a volume at 10:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 10:21 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 10.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1519 J/kg
- Mixed-layer CIN
- -82 J/kg
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- -0.2
- Supercell composite
- -2.7
The text
As transmitted.
742
WUUS54 KHGX 271051
SVRHGX
TXC071-167-291-271145-
/O.NEW.KHGX.SV.W.0033.160427T1051Z-160427T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
551 AM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
NORTHEASTERN GALVESTON COUNTY IN SOUTHEASTERN TEXAS...
CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 645 AM CDT
* AT 550 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DAISETTA TO 6 MILES NORTHEAST OF SAN LEON...
MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TEXAS CITY...EASTERN LIBERTY...BEACH CITY...SOUTHEASTERN MONT BELVIEU...
ANAHUAC...OLD RIVER-WINFREE...AMES...DAISETTA...HARDIN...COVE...DEVERS...
HIGH ISLAND...BOLIVAR PENINSULA...WINNIE...CRYSTAL BEACH...SAN LEON...
STOWELL...GILCHRIST...ROLLOVER PASS AND SMITH POINT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 2955 9439 2947 9436 2941 9448 2945 9498
3022 9471 3023 9464 3011 9460 3011 9444
2989 9444 2989 9436 2956 9435
TIME...MOT...LOC 1050Z 273DEG 38KT 3015 9458 2957 9489
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 4:00 AM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 27, 4:00 AM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
400 AM CDT WED APR 27 2016
.DISCUSSION...
A RAGGED LINE OF SHOWERS AND THUNDERSTORMS ENTERING THE NORTHERN
FRINGES OF OUR FORECAST AREA...WITH THE WESTERN-MOST MORE PRONOUNCED
LINE SPEEDING UP AND MOVING SOUTHEAST AT AROUND 50 MPH...DURING
THIS PAST HOUR. IF THIS -TSRA ACTIVITY DOESN'T BECOME TOO DETACHED
FROM ITS OUTFLOW BOUNDARY...IT WILL STILL BE ENTERING A STABLE
ENVIRONMENT AND STRUGGLE TO PRODUCE ANY SIGNIFICANT DOWNBURST
WINDS OR SMALL HAIL. WITH THAT BEING SAID...THE OVERALL HIGH SPEED
OF THIS WESTERN LINE STILL KEEPS THE THREAT OF ONE OF THESE
STRONGER STORMS PUTTING DOWN 60 MPH WINDS AND/OR PRODUCING PEA TO
NICKEL SIZE HAIL. THE SEVERE THUNDERSTORM WATCH FOR OUR NORTHERN
TIER COUNTIES IS IN EFFECT THROUGH 5 AM. THIS CONVECTIVE LINE...
WITH POCKETS OF DISCRETE STORM CELLS...WILL ADVANCE INTO THE
CENTRAL CWA AND REACH THE CITY BETWEEN THE HOURS OF 5 AND 7 AM.
MORE SCATTERED ACTIVITY IS FORECAST TO SLOWLY MEANDER INTO THE
SOUTHEASTERN FORECAST AREA DURING THE MORNING DAYTIME HOURS. THERE
IS A 50/50 CHANCE THAT SHRA OR TS ACTIVITY WILL BLOSSOM UP OVER
THE SOUTH(EAST) ERN CWA THIS AFTERNOON. IT REALLY ALL DEPENDS UPON
IF WE CAN WARM INTO THE MIDDLE 80S AND IF WE CAN GENERATE NEW
ACTIVITY ON LINGERING PRIOR STORM OUTFLOW BOUNDARIES. BREAKS IN
THE LATE MORNING INTO EARLY AFTERNOON CLOUD COVER WILL INCREASE
THE LIKELIHOOD FOR AFTERNOON RE-DEVELOPMENT.
THE CURRENT UPPER LOW ACROSS THE NORTHERN ROCKY SPINE WILL BE
PASSING INTO THE UPPER OHIO VALLEY AS A SHALLOW OPEN WAVE TROUGH
TOMORROW...THE NEXT UPPER LOW NESTLING INTO THE LOWER GREAT BASIN.
THIS LOW IS MODELED TO BE JUST AS DEEP AND TO TAKE A SIMILAR PATH
THAN TODAY'S LOW. THE BEST DOWNSTREAM DIFFULENCE WILL OCCUR ON
SATURDAY AND...WITH A SHORTWAVE DISTURBANCE OR TWO PASSING UP
AHEAD OF THE MAIN LOW...LIFT WILL BE NOT BE A PROBLEM WITHIN A
HIGHLY MOIST RESIDENT AIR MASS. MODEST POPS ON FRIDAY WITH A
STRENGTHENED LOW LEVEL JET AND A CAP TO WORK AGAINST. THIS WARM
NOSE WILL WEAKEN WITH THE EASTERN APPROACH OF THE WESTERN TEXAS
DRY LINE SATURDAY...AND CHANCES FOR WIDESPREAD MODERATE RAIN AND
THUNDERSTORM ACTIVITY BECOMES LIKELY THROUGH THE DAY SATURDAY. THE
MAIN THREATS WILL BE WIND AND...WITH PROGGED PWATS EXCEEDING 1.8
INCHES/TRAINING STORMS FOCUSED ALONG WHAT MAY BE A LOWER LEVEL
SW-TO-NE ORIENTATED PRESSURE TROUGH/BOUNDARY...HIGH RAINFALL. 31
&&
.MARINE...
A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO PUSH OFF THE
COAST THIS MORNING. EXPECT A BRIEF WIND SHIFT TO THE NORTH AS THIS
OCCURS. ONSHORE WINDS WILL BECOME REESTABLISHED LATER IN THE DAY.
SPEEDS AND SEAS WILL INCREASE GOING INTO THE WEEKEND. SMALL CRAFT
ADVISORIES WILL PROBABLY BE REQUIRED. UNSETTLED WEATHER IS EXPECTED
THIS WEEKEND WITH SOME PERIODS OF STORMS POSSIBLE EACH DAY.
GOING TO ISSUE A COASTAL FLOOD ADVISORY FOR THE BOLIVAR PENINSULA
LATER THIS MORNING. TIDE LEVELS WILL BE AROUND 1.5 FEET ABOVE NORMAL
TODAY. THESE LEVELS WILL CAUSE MINOR OVERWASH ON HIGHWAY 87 AT
HIGHWAY 124 LEADING UP TO HIGH TIDE AT 946 AM THIS MORNING...AND
WILL PROBABLY PERSIST INTO THE EARLY AFTERNOON BEFORE RECEDING. NO
OTHER PROBLEM SPOTS IN GALVESTON COUNTY ARE ANTICIPATED. 47
&&
.AVIATION...
LINE OF SHRA/TSTMS SHOULD BE PUSHING THRU THE HOUSTON AREA BETWEEN 5-
8 AM AND OFF THE COAST BY AROUND 9 AM. ASSUMING CURRENT STRENGTH
HOLDS WHEN THEY MOVE THROUGH...WOULD EXPECT A N/NW WIND SHIFT WITH
SOME 25-40KT GUSTS ALONG THE LEADING EDGE AND SOME BRIEF HEAVY RAIN.
ANTICIPATE THINGS TREND INTO VFR TERRITORY AREAWIDE FAIRLY QUICKLY
IN ITS WAKE. SOME MODEL GUIDANCE SUGGESTS SOME SCT REDEVELOPMENT
LATER IN THE AFTN...BUT HAVE DOUBTS AND WON'T INCLUDE IN THIS SET OF
TAFS. WILL INCLUDE MVFR STRATUS DEVELOPING AFTER 6Z. 47
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 87 67 87 70 85 / 30 10 20 30 40
HOUSTON (IAH) 85 71 87 73 85 / 50 10 20 20 30
GALVESTON (GLS) 80 74 83 73 81 / 50 20 10 20 30
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...COASTAL FLOOD ADVISORY FROM 7 AM THIS MORNING TO 2 PM CDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: GALVESTON.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 10 AM CDT THIS MORNING
FOR THE FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.
SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 1 PM CDT THIS
AFTERNOON FOR THE FOLLOWING ZONES: WATERS FROM FREEPORT TO
THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM
FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS
FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH
ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...31/47Hazardous weather outlook, Apr 26, 4:01 PM CDT, 13 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 401 PM CDT TUE APR 26 2016 GMZ335-TXZ163-164-176>179-195>200-212>214-227-237-238-272115- BRAZORIA-BRAZOS-BURLESON-CHAMBERS-FORT BEND-GALVESTON- GALVESTON BAY-GRIMES-HARRIS-HOUSTON-LIBERTY-MADISON-MONTGOMERY- POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON- 401 PM CDT TUE APR 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TONIGHT A STRONG UPPER LEVEL STORM SYSTEM MOVING INTO THE CENTRAL PLAINS WILL HELP DRAG A LINE OF SHOWERS AND THUNDERSTORMS ACROSS THE STATE FROM THE WEST STARTING THIS EVENING. THERE IS A SLIGHT RISK FOR STRONG TO SEVERE THUNDERSTORMS FOR NORTHWESTERN PORTIONS OF SOUTHEAST TEXAS TONIGHT INTO WEDNESDAY MORNING AS THIS LINE MOVES ACROSS THE REGION. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING DOWNBURST WINDS AND HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WITH THE ACTIVE WEATHER PATTERN IN PLACE...THERE IS A CHANCE FOR WIDESPREAD SHOWERS AND THUNDERSTORMS ON FRIDAY AND SATURDAY. MODELS ARE INDICATING FAVORABLE CONDITIONS FOR LOCALLY HEAVY RAINS THESE DAYS. DUE TO RECENT FLOODING ISSUES...IT IS RECOMMENDED TO KEEP A CLOSE EYE ON THE FORECAST THE REST OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT FOR NORTHWEST PARTS OF THE AREA.
In the hours before
Special weather statement, Apr 27, 4:08 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 408 AM CDT WED APR 27 2016 TXZ177-196>199-210>213-226-227-271000- GRIMES TX-AUSTIN TX-WALKER TX-WALLER TX-COLORADO TX-WASHINGTON TX- HARRIS TX-WHARTON TX-BRAZOS TX-MONTGOMERY TX-FORT BEND TX- 408 AM CDT WED APR 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHARTON...CENTRAL COLORADO...EASTERN WASHINGTON...SOUTHWESTERN WALKER...WALLER... SOUTHERN GRIMES...SOUTHEASTERN BRAZOS...WESTERN MONTGOMERY... NORTHWESTERN HARRIS...AUSTIN AND NORTHWESTERN FORT BEND COUNTIES UNTIL 500 AM CDT... AT 408 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES EAST OF ANDERSON TO NEAR COLUMBUS. MOVEMENT WAS SOUTHEAST AT 45 MPH. WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... HUNTSVILLE...WESTERN ROSENBERG...BRENHAM...KATY...NAVASOTA...SEALY... HEMPSTEAD...PRAIRIE VIEW...BROOKSHIRE...BELLVILLE...COLUMBUS...EAGLE LAKE... PINEHURST...WASHINGTON...HOCKLEY...WALLER...EAST BERNARD...MAGNOLIA... WALLIS AND FULSHEAR. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR SOUTHEASTERN TEXAS. LAT...LON 3052 9618 3073 9553 2936 9595 2968 9667 TIME...MOT...LOC 0908Z 310DEG 46KT 3054 9581 2965 9653
Special weather statement, Apr 27, 4:12 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
412 AM CDT WED APR 27 2016
TXZ163-164-178-179-271000-
TRINITY TX-SAN JACINTO TX-POLK TX-HOUSTON TX-
412 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HOUSTON...
NORTHEASTERN WALKER...NORTHWESTERN SAN JACINTO...NORTHWESTERN POLK
AND TRINITY COUNTIES UNTIL 500 AM CDT...
AT 411 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM WELLS TO 6 MILES NORTHWEST OF APPLE SPRINGS TO
NEAR GROVETON TO NEAR SEBASTOPOL. MOVEMENT WAS EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
APPLE SPRINGS...TRINITY...CORRIGAN...GROVETON...SEVEN OAKS...SEBASTOPOL
AND CENTRALIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR LAKE LIVINGSTON...GET OUT OF THE WATER AND MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 10 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW! DO
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 3144 9501 3139 9495 3134 9496 3133 9490
3128 9488 3126 9490 3122 9486 3115 9486
3110 9473 3086 9486 3081 9533 3087 9533
3088 9535 3085 9537 3091 9541 3106 9533
3129 9512 3145 9505
TIME...MOT...LOC 0911Z 257DEG 29KT 3150 9492 3130 9501 3107 9522 3088
9531
40Local storm report, Apr 27, 5:00 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
500 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 AM TSTM WND GST CONROE 30.32N 95.47W
04/27/2016 M59 MPH MONTGOMERY TX ASOS
0453 LT THUNDERSTORM WIND GUST AT CXO.
&&
EVENT NUMBER HGX1600096
BLOODLocal storm report, Apr 27, 5:29 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE Houston/Galveston TX
529 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM TSTM WND DMG 3 E LIVINGSTON 30.71N 94.89W
04/27/2016 POLK TX PUBLIC
WINDOWS BLOWN OUT OF RESIDENTIAL HOMES JUST EAST OF THE
TOWN OF LIVINGSTON.
&&
EVENT NUMBER HGX1600097
BLOODSpecial weather statement, Apr 27, 5:33 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
533 AM CDT WED APR 27 2016
TXZ177>179-199-200-212-213-227-271115-
SAN JACINTO TX-WALKER TX-WALLER TX-POLK TX-LIBERTY TX-HARRIS TX-
MONTGOMERY TX-FORT BEND TX-
533 AM CDT WED APR 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARRIS...WEST CENTRAL
LIBERTY...SOUTHEASTERN WALKER...SOUTHWESTERN SAN JACINTO...EAST
CENTRAL WALLER...MONTGOMERY...SOUTHWESTERN POLK AND NORTHEASTERN FORT
BEND COUNTIES UNTIL 615 AM CDT...
AT 531 AM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES NORTHWEST OF NORTH CLEVELAND TO NEAR
ALDINE TO NEAR CUMINGS. MOVEMENT WAS SOUTHEAST AT 50 MPH.
A LARGE AREA OF WINDS GUSTING IN EXCESS OF 40 MPH WILL CONTINUE IN
THE WAKE OF THE STRONG TO SEVERE THUNDERSTORMS.
LOCATIONS IMPACTED INCLUDE...
SUGAR LAND...MISSOURI CITY...CONROE...STAFFORD...BELLAIRE...HUMBLE...WEST
UNIVERSITY PLACE...KATY...TOMBALL...CLEVELAND...JERSEY VILLAGE...WILLIS...
HUNTERS CREEK VILLAGE...BUNKER HILL VILLAGE...PINEY POINT VILLAGE...
PINEHURST...ASTRODOME AREA...SPRING VALLEY...GREATER FIFTH WARD AND
FIRST COLONY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LEAGUE CITY.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CDT FOR
SOUTHEASTERN TEXAS.
LAT...LON 3069 9507 2989 9511 2953 9558 2991 9590
3029 9573 3063 9548
TIME...MOT...LOC 1031Z 301DEG 45KT 3044 9521 2994 9536 2965 9581Local storm report, Apr 27, 5:39 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE Houston/Galveston TX
539 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 AM TSTM WND DMG 3 E LIVINGSTON 30.71N 94.89W
04/27/2016 POLK TX PUBLIC
CORRECTION... THERE WAS NO WINDOW DAMAGE EAST OF THE
TOWN OF LIVINGSTON.
&&
CORRECTED REMARKS
EVENT NUMBER HGX1600097
BLOODThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 1:49 AM CDT | Special Weather Statement | HGX | Houston | 56 min |
| Apr 27, 2:40 AM CDT | Special Weather Statement | HGX | Houston, Madison | 65 min |
| Apr 27, 3:09 AM CDT | Special Weather Statement | HGX | Houston | 36 min |
| Apr 27, 3:18 AM CDT | Special Weather Statement | HGX | Brazos, Burleson, Grimes, Madison | 57 min |
| Apr 27, 3:35 AM CDT | Special Weather Statement | HGX | Houston | 25 min |
| Apr 27, 3:42 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity, Walker | 33 min |
| Apr 27, 3:51 AM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Houston, Madison, Walker | 39 min |
| Apr 27, 4:08 AM CDT | Special Weather Statement | HGX | Austin, Grimes, Waller | 52 min |
| Apr 27, 4:12 AM CDT | Special Weather Statement | HGX | Trinity | 48 min |
| Apr 27, 4:25 AM CDT | Severe Thunderstorm Warning | HGX | Austin, Brazoria, Fort Bend, Harris, Liberty, Montgomery and 4 more | 65 min |
| Apr 27, 4:26 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Madison, Polk, San Jacinto, Trinity, Walker | 49 min |
| Apr 27, 4:29 AM CDT | Severe Thunderstorm Warning | HGX | Houston, Polk, Trinity | 46 min |
| Apr 27, 4:36 AM CDT | Tornado Warning | HGX | Harris, Montgomery | 24 min |
| Apr 27, 4:50 AM CDT | Tornado Warning | HGX | Liberty, Montgomery, San Jacinto | 25 min |
| Apr 27, 5:03 AM CDT | Special Marine Warning | HGX | 117 min | |
| Apr 27, 5:12 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris, Liberty, Montgomery, Polk, San Jacinto and 1 more | 48 min |
| Apr 27, 5:17 AM CDT | Coastal Flood Advisory | HGX | Galveston | 9 hr |
| Apr 27, 5:18 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Liberty | 57 min |
| Apr 27, 5:20 AM CDT | Tornado Warning | HGX | Polk, San Jacinto | 25 min |
| Apr 27, 5:33 AM CDT | Special Weather Statement | HGX | Harris, Montgomery, San Jacinto | 42 min |
| Apr 27, 5:54 AM CDT | Tornado Warning | HGX | Liberty | 21 min |
| Apr 27, 6:08 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 37 min |
| Apr 27, 6:12 AM CDT | Special Weather Statement | HGX | Liberty, Polk, San Jacinto, Trinity | 63 min |
| Apr 27, 6:50 AM CDT | Special Marine Warning | HGX | 115 min | |
| Apr 27, 8:36 AM CDT | Special Marine Warning | HGX | 54 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.